Monotone iterative simulation of the multilane traffic dispersion model

Hsun-Jung Cho, Shih Ching Lo*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

In this study, the multilane traffic flow is modeled as a nonlinear Poisson equation in a two-dimensional space. The model is derived from the interaction among vehicles and the assumption that vehicles will tend toward the equilibrium state under a given traffic condition. A monotone iterative scheme for the nonlinear model, which is a finite difference approximation of the model, is presented. The convergency is also discussed herein. At last, a numerical example is employed to explain the model.

Original languageEnglish
Pages (from-to)291-298
Number of pages8
JournalComputer Physics Communications
Volume148
Issue number3
DOIs
StatePublished - 1 Nov 2002

Keywords

  • Dispersion
  • Equilibrium distribution
  • Monotone iterative method
  • Multilane traffic flow
  • Poisson equation

Fingerprint Dive into the research topics of 'Monotone iterative simulation of the multilane traffic dispersion model'. Together they form a unique fingerprint.

Cite this